Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 225 Count
Amazon dropped the price on this Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 225 Count to just $3.26 with subscribe and save (5+ orders/mo, 15% off). That’s a great price for 225 caplets. 63,000+ reviews and a close to perfect rating!
- ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
- Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
- USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
- PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
- ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
Qualifying orders $25 or more ship FREE and free 2-day shipping with an Amazon Prime membership. Amazon prices can change at anytime. Check out Amazon’s Daily Deals and our other favorite Amazon deals here.
As an Amazon Associate I earn from qualifying purchases via my affiliate links in these posts.
Leave a Reply